MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 15MM; DENTAL IMPLANT
Model Number BNST415
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.
 
Event or Problem Description
It was reported that the implant hex was damaged and when holding it with the driver, implant fell to the ground.Another implant was placed during the same surgery.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A 3i t3® with dcd® non-platform switched tapered implant 4 x 15mm (bnst415) was returned for investigation.Visual evaluation of the as returned product identified no damage.The investigation has been performed based on the available information.Functional testing was performed for the returned product with an in-house stock device and functioned as intended.No malfunction.Pre-existing condition noted on the per is bruxism however does not contribute to the complaint.The reported device tooth location and length of usage is unknown.Pictures or x-ray images were not provided.Dhr review was completed for the subject lot number (2015051623).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2015051623) for similar event and no other complaint was identified.June post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10137164
Report Number0001038806-2020-00815
Device Sequence Number2241236
Product Code DZE
UDI-Device Identifier00844868029175
UDI-Public(01)00844868029175(17)200604(10)2015051623(241)BNST415
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2020
Device Model NumberBNST415
Device Catalogue NumberBNST415
Device Lot Number2015051623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1